# SDR V0XD2014061492726

- Difficulty date: June 12, 2014
- Submitted: June 14, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 34,116 hours, 32,771 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381002
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE CRACKED AT RT SIDE JUST AFT OF LAV.   R & R FLOORBEAM TEE IAW SRM 51-40-02.
